# SDR HEER201804190961

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 12,363 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206076062107
- Part serial: SEEABOVE
- Condition: Binding
- Location: Cyclic
- Part time: 6,047 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  ABOUT TO LEVEL OFF AT 1000 FEET,  EXPERIENCED A CYCLIC CONTROL ISSUE.  CYCLIC BINDING AND HEAVY CREEP REARWARD.  HYD ACTUATOR BINDING.
